# SDR AWXA0000232

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6552878U97
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-2 DOOR MOP SILL ANGLE HAS EXFOLIATING INTERGRANULAR CORROSION AT DOOR THRESHOLD AREA.  REMOVED AND REPLACED L-2 MOPSILL IAW 737 SRM 51-40-02 AND SRM 51-20-02 (NEW PART).
